# SDR SWAA2022030846485

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LOWER SURFACE OF NUT PLATE STRIP COMMON TO STRAP AT ACB DOOR LOWER STRUCTURE BS787-793; RBL19.5; WL156 / NO ALLOWABLE DAMAGE LIMIT ON SRM FOR LOWER SURFACE NUT PLATE STRIP AT ACB B/S 787 - 793; RBL. 19.5 WL.156 REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0. REMOVED AND REPLACED NUT PLATE STRIP PER SRM 51-40-02-0G-0. AND DWG # 146A8340. 92892U 23MAY19.
